# SDR QXEA2018081300287

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 26,936 hours, 28,862 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH INSIDE THE MAIN CABIN DOOR DOES NOT ILLUMINATE.  REMOVED FROM SERVICE. REPLACED THE LAMPS IN THE SWITCH.  SWITCH ILLUMINATES NORMALLY. RETURNED TO SERVICE.
